# SDR CALA2023040601049

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 43,932 hours, 23,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D531142362091
- Condition: Cracked
- Location: Lh Fr 16 #7 Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 16 #7 DOOR STOP, IB UPPER AND LOWER HOLES HAVE CRACK IND ICATIONS IN INTERCOSTAL LAYERS IN 6 OCLOCK DIRECTION AD2022-02-1 1 PER HAECO LCQ NR9294490/30490 GENERATED BY V892444 REMOVED AND REPLACED DISCREPANT L/H FR16 STOP #7 INTERCOSTAL IAW A319 EA 5311-02164-001 PER MECH V061616 INSP V079881
